MAUDE Adverse Event Report: MAKO Surgical Corp. REAMER HANDLE OFFSET; Orthopedic Stereotaxic Instrument

MAKO Surgical Corp. REAMER HANDLE OFFSET; Orthopedic Stereotaxic Instrument
Catalog Number 212760
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided: screw fell out of reamer attachment.Case type / application: tha 4.1.

Brand Name
REAMER HANDLE OFFSET
Common Device Name
Orthopedic Stereotaxic Instrument
Manufacturer (Section D)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
deepan raju srinivasan
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25391100
Report Number3005985723-2026-00274
Device Sequence Number10700076
Product Code OLO
UDI-Device Identifier00848486032142
UDI-Public00848486032142
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K170593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212760
Device Lot Number5912731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale